# SDR SWAA2025122254048

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8956Q
- Make and model: Boeing 737-8
- Aircraft serial: 68894
- Aircraft time: 1,815 hours, 937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CABIN EMERGENCY FLASHLIGHTS INOPERATIVE.   R & R 3 EA FLASHLIGHT BATTERIES REF AMM 25-64-00 OPS CHECK GOOD
